# SDR CA071015006

- Difficulty date: September 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,239 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23065104
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FCU SN 304536 REMOVED FOR OVERHAUL(RUNNING NORMAL)FCU SN 308210 TSO 0 INSTALLED (FROM SAE)AND REQUIRED MAXIMUM ADJUSTMENTS,START DERICH AND START ACCEL.TO GET ENGINE TO START.  AFTER 7.3HRS, OUR AME DEEMED IT NECESSARY TO CHANGE IT FOR A BETTER ONE. A LOANER FCU WAS RECEIVED AND SN 308210 WAS REMOVED AND SN 87041003 WAS INSTALLED AGAIN FROM SAE. THIS UNIT WOULD NOT EVEN START THE AC EVEN AFTER ALL ADJUSTMENTS. ANOTHER FCU WAS RECEIVED FROM ESSENTIAL TURBINES SN BR54951 AND IT WAS INSTALLED WHICH STARTED NORMALLY WITH LITTLE ADJUSTMENT.  NEEDS TO CHECK ITS FLOW BENCH FOR CALIBRATION. (TC NR 20071015006)
